Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Have been on microgynon pill. Why is there itchiness and lumps on body?

I have been on the microgynon 30 pill for about 4 months now. Several weeks ago I experienced itchiness on my legs and this went away. However, in the last few days I have experienced random itchiness on my upper body (back, arms, chest ). There are a few small lumps around the areas , but not a lot. I have read other peoples experiences with this pill and they coincidently have had the same or similar symptom. Does this go away?
Asked On : Sun, 3 Jun 2012
Answers:  1 Views:  126
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response

Microgynon 30 is oral pill to prevent gestation, contains ethinyl estridiol and levonorgestrel. There are so many side effects of this combined molecule.
One of them is itchy rash. There may be papules on trunk and extremities with mild to severe itchiness..

I usually advise in patients having such problem to stop this drug. And to use other method for contraception.

You may take levocetirizine and steroid for short period to relieve the rash.

I hope you got my answer.


Dr. Ilyas Patel MD
Answered: Tue, 29 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor